RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Katok, Anatolii Borisovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 19

Number of views:
This page:2418
Abstract pages:8632
Full texts:2856
References:480
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person24724
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/99105

Publications in Math-Net.Ru
2001
1. B. R. Fayad, A. B. Katok, A. Windsor, “Mixed spectrum reparameterizations of linear flows on $\mathbb T^2$”, Mosc. Math. J., 1:4 (2001),  521–537  mathnet  mathscinet  zmath  isi  elib
1997
2. A. Katok, R. J. Spatzier, “Differential rigidity of Anosov actions of higher rank abelian groups and algebraic lattice actions”, Tr. Mat. Inst. Steklova, 216 (1997),  292–319  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 287–314
1977
3. A. B. Katok, “Monotone equivalence in ergodic theory”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977),  104–157  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:1 (1977), 99–146  isi  scopus
1976
4. A. B. Katok, E. A. Sataev, “Standardness of automorphisms of transposition of intervals and fluxes on surfaces”, Mat. Zametki, 20:4 (1976),  479–488  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 826–831
1975
5. A. B. Katok, “Time change, monotone equivalent and standard dynamical systems”, Dokl. Akad. Nauk SSSR, 223:4 (1975),  789–792  mathnet  mathscinet  zmath
6. A. B. Katok, Ya. G. Sinai, A. M. Stepin, “The theory of dynamical systems and general transformation groups with invariant measure”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 13 (1975),  129–262  mathnet  mathscinet  zmath; J. Soviet Math., 7:6 (1977), 974–1065
7. A. N. Zemlyakov, A. B. Katok, “Topological transitivity of billiards in polygons”, Mat. Zametki, 18:2 (1975),  291–300  mathnet  mathscinet  zmath; Math. Notes, 18:2 (1975), 760–764
1973
8. A. B. Katok, “Invariant measures of flows on oriented surfaces”, Dokl. Akad. Nauk SSSR, 211:4 (1973),  775–778  mathnet  mathscinet  zmath
9. A. B. Katok, “Ergodic perturbations of degenerate integrable Hamiltonian systems”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973),  539–576  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:3 (1973), 535–571
1970
10. D. V. Anosov, A. B. Katok, “New examples in smooth ergodic theory. Ergodic diffeomorphisms”, Tr. Mosk. Mat. Obs., 23 (1970),  3–36  mathnet  mathscinet  zmath
11. A. B. Katok, “Winding numbers and $C$-flows”, Uspekhi Mat. Nauk, 25:5(155) (1970),  243–244  mathnet  mathscinet  zmath
12. D. V. Anosov, A. B. Katok, “New examples of ergodic diffeomorphisms of smooth manifolds”, Uspekhi Mat. Nauk, 25:4(154) (1970),  173–174  mathnet  mathscinet  zmath
13. A. B. Katok, A. M. Stepin, “Metric properties of measure preserving homeomorphisms”, Uspekhi Mat. Nauk, 25:2(152) (1970),  193–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:2 (1970), 191–220
1968
14. A. B. Katok, C. Foias, “Multiplicative operator functions of a metric automorphism”, Uspekhi Mat. Nauk, 23:3(141) (1968),  179–180  mathnet  mathscinet  zmath
1967
15. A. B. Katok, “Spectral properties of dynamical systems with an integral invariant on the torus”, Funktsional. Anal. i Prilozhen., 1:4 (1967),  46–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:4 (1967), 296–305
16. A. B. Katok, “Entropy and approximations of dynamical systems by periodic transformations”, Funktsional. Anal. i Prilozhen., 1:1 (1967),  75–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:1 (1967), 66–74
17. A. B. Katok, A. M. Stepin, “Approximations in ergodic theory”, Uspekhi Mat. Nauk, 22:5(137) (1967),  81–106  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:5 (1967), 77–102
1966
18. A. B. Katok, A. M. Stepin, “Approximation of ergodic dynamical systems by periodic transformations”, Dokl. Akad. Nauk SSSR, 171:6 (1966),  1268–1271  mathnet  mathscinet  zmath
1964
19. A. B. Katok, “Projections of the Hilbert cube onto straight lines”, Uspekhi Mat. Nauk, 19:6(120) (1964),  167–173  mathnet  mathscinet  zmath

2015
20. A. B. Katok, S. E. Kuznetsov, “Памяти Евгения Борисовича Дынкина (1924–2014)”, Mat. Pros., Ser. 3, 19 (2015),  81–86  mathnet
21. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Uspekhi Mat. Nauk, 70:2(422) (2015),  181–191  mathnet  mathscinet  elib; Russian Math. Surveys, 70:2 (2015), 369–381  isi
2012
22. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi
2005
23. D. V. Anosov, V. I. Arnol'd, A. A. Glutsyuk, A. S. Gorodetski, V. Y. Kaloshin, A. B. Katok, A. G. Khovanskii, S. K. Lando, A. B. Sossinski, M. A. Tsfasman, S. Yu. Yakovenko, “Yulij S. Ilyashenko”, Mosc. Math. J., 5:1 (2005),  3–4  mathnet  mathscinet
1976
24. A. N. Zemlyakov, A. B. Katok, “Letter to the editor”, Mat. Zametki, 20:6 (1976),  883  mathnet  mathscinet  zmath; Math. Notes, 20:6 (1976), 1051

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019